Ask an expert
Question

19 Aug 2011

Multivitamin
Are there any side effects to Centrum Multivitamin? I used the multivitamin for three days. One tablet after lunch, and experienced severe stomach pain, nausea and headaches. I was not using any other medication at the time.
Answer 378 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Nausea is possible, but is more common when taken on an stomach. The best advice is to take one tablet daily with your breakfast.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17813 votes
Vote